New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Chuckle.xxx
Veteran Member


Date Joined Jul 2006
Total Posts : 624
   Posted 7/29/2006 7:31 PM (GMT -6)   
Hi all, it is 2:15am here and I just cannot sleep. My mind seems to be racing and no matter how hard I try, I cannot sleep. This has been happening for the last few days and it is getting me down.
I feel so tired but I doubt I will be going to sleep any time soon!
I have ever struggled with sleeplessness until now.
I am up early in the mornings too which is worrying me so much.
I just want my sleep to return to normal... sad

Take care
 
Chuckle
 
xxxx
 
 
I DID IT!!!!!!!!!!!!!
I GOT TO THE POST OFFICE!!!!!!!!
YEAH, I AM SOOOOO WONDERFUL!!!!!


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 7/29/2006 8:05 PM (GMT -6)   
Chuckle,
I could tell you my life story...that usually puts most people to sleep within 60 seconds...however, it's worse than having insomnia, so I'd better not!!
But seriously, I hope you get some zzzzzzzzzzzzzzzzzzzz's soon! Ask your doc!
janet
Bless the beasts and the children...


Chuckle.xxx
Veteran Member


Date Joined Jul 2006
Total Posts : 624
   Posted 7/30/2006 3:57 AM (GMT -6)   

I am not on meds because I am terrified of the side effects of them. I tried seroxat and it didn't do anything for me so I gave up on meds long ago!

I got to sleep at 5:30am and woke at 9:45am. At the moment I feel okay but I know that by late morning/mid afternoon I am going to crash and get tired and irritable.

Thank you for your support :-)


Take care
 
Chuckle
 
xxxx
 
 
I DID IT!!!!!!!!!!!!!
I GOT TO THE POST OFFICE!!!!!!!!
YEAH, I AM SOOOOO WONDERFUL!!!!!


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 7/30/2006 4:36 AM (GMT -6)   
Morning Chuckle!
 
I've posted you my death-defying wisdom on the A/P board, but just wanted to say to you here that years ago I was put on Seroxat -- lasted a week's worth of hallucinations and then told my doc where to shove it! nono That drug's got a bit of a reputation for unhelpful side effects, and clearly made me more anxiety-ridden. Lots of other ones out there that are much better for panic/anx. Maybe have an ask about these -- get a doc to do a house visit if you can't get to the surgery. In my very honest opinion, I think your condition warrants it -- and you know I say that with big love and respect for both and your Chuckle dance yeah yeah yeah yeah yeah !
 
Rosie x

Chuckle.xxx
Veteran Member


Date Joined Jul 2006
Total Posts : 624
   Posted 7/30/2006 6:01 AM (GMT -6)   

Hi Rosie, I was told the seroxat was in fact banned over here where we are now...

 


Take care
 
Chuckle
 
xxxx
 
 
I DID IT!!!!!!!!!!!!!
I GOT TO THE POST OFFICE!!!!!!!!
YEAH, I AM SOOOOO WONDERFUL!!!!!


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 7/30/2006 6:12 AM (GMT -6)   

The banning of Seroxat in the U.K. deserves a happy dance all on its own!! yeah yeah yeah yeah yeah yeah There was a documentary about it a couple of years ago, and I think I got off pretty lightly compared to some of the awful stories on that. sad

Rosie x yeah yeah yeah


Chuckle.xxx
Veteran Member


Date Joined Jul 2006
Total Posts : 624
   Posted 7/30/2006 8:13 AM (GMT -6)   
Do you watch panarama the same as me then? I saw it on there sometime back...

Take care
 
Chuckle
 
xxxx
 
 
I DID IT!!!!!!!!!!!!!
I GOT TO THE POST OFFICE!!!!!!!!
YEAH, I AM SOOOOO WONDERFUL!!!!!


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 7/30/2006 8:31 AM (GMT -6)   
Hi Chuckle,

Doctors are still prescribing seroxat in the uk. It is also called peroxatine or paxil. There was a thing a few years ago linking seroxat and suicide but there was no real proof and although it doesn't suit some people, it does help a lot of others. Everyone reacts differently to medication.
I have tried different ssri antidepressants and some didnt suit me but I am on lexapro (escitalopram)now and that works well. Whe I first started taking it, I had insomnia and my doctor prescribed me temazepam for a few days to get me into a routine of falling asleep. Temazepam doesnt have any horrific side effects as far as I know.
Talk to your doctor about the insomnia as there is nothing worse than feeling tired and not being able to sleep, I hate it.

Take care
Victoria
cherish all your happy moments....they make a fine cushion for old age


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 7/30/2006 11:43 AM (GMT -6)   
Hi Chuckle --
 
Yep, Panorama it was indeedy. (Always a good one to watch when you worry too much anyway tongue ) Thanks for the info Victoria: I'll know to watch out for those two as well. I know it must do good for some people, and there are probably lots of people who would have a cheer for it right now. I guess it's just difficult when you've had a very bad experience with one of these ADs not to find yourself condemning it totally, but, for all those people that it does work for, I take back my anti-Seroxat rant! tongue tongue
 
Rosie x yeah yeah yeah yeah yeah

Chuckle.xxx
Veteran Member


Date Joined Jul 2006
Total Posts : 624
   Posted 7/30/2006 6:33 PM (GMT -6)   

Oh sorry Victoria, my DR said it was banned! She lied!!!

Thank you all for your support xxxx


Take care
 
Chuckle
 
xxxx
 
 
I DID IT!!!!!!!!!!!!!
I GOT TO THE POST OFFICE!!!!!!!!
YEAH, I AM SOOOOO WONDERFUL!!!!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 27, 2017 9:38 AM (GMT -6)
There are a total of 2,831,549 posts in 310,799 threads.
View Active Threads


Who's Online
This forum has 152868 registered members. Please welcome our newest member, Patelise.
461 Guest(s), 13 Registered Member(s) are currently online.  Details
Darjman, KB69, celerity-dad, Gemlin, Loutucky, Girlie, DaveNJ41, NiceCupOfTea, tbald67, Octobrsky13, finisului17, FLBeachgal, BSelig


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer